# SDR SWAA2022032587070

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL STA 312+5'; RBL 30; WL 207.54 / REMOVED AND REPLACED INTERCOSTAL AT STA 312 TO STA 328 RBL 30 WL 207.54 IRW 737-700 SRM 51-40-02-0-0G
